MathSciNet Relay Station
MathSciNet bibliographic data
MR2736826 (2011h:34098) 34C28 (34D06 37D45)
Zhang, Fuchen; Shu, Yonglu; Yang, Hongliang Bounds for a new chaotic system and its application in chaos synchronization. Commun. Nonlinear Sci. Numer. Simul. 16 (2011), no. 3, 1501–1508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement